# SDR AUS20030649

- Difficulty date: June 22, 2003
- Submitted: July 14, 2003
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563B2
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 189915
- Condition: Faulty
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPLOCK SENSOR FAULTY.
